MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G31453
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the patient underwent an evar procedure as part of the 17-07 zenith fenestrated+ endovascular graft clinical study.On (b)(6) 2025 (180 days post-procedure), the 6m follow-up ct imaging was completed.Per site review, the endograft devices and visceral vessels within stent and native vessel were patent.There was no stenosis >50% in any treated vessel.There was no endoleak, separation of components, no evidence of migration, evidence of device integrity issue, or evidence of thrombus within a study device.Per core lab review, the endograft devices were patent, there was no stenosis of the bilateral iliac leg grafts or visceral vessels.There was no endoleak, no separation of components, no evidence of migration, and no evidence of device integrity issues.There was evidence of thrombus within unibody2 which was an initial finding.On the same day, the patient was diagnosed with an arterial dissection of the right external iliac artery.The event is ongoing and will be treated on (b)(6) 2026 with a stent placement.The site considered the event probably related to the right zsle iliac leg graft, noting ¿arterial injury due to passage of device with gradual occlusion.¿ the site considered the event probably related to the study procedure, noting, ¿passage of wire/catheter/sheath causing damage to the external iliac.¿ the event was considered possibly related to a cook ancillary device, marked as dilator/dilator set, introducer/sets, and wire guide.There were 3 dilator/dilator sets entered in the crf and site was queried to confirm if the relatedness was concerning one set or all three [complaint not opened by cri until device(s) confirmed].There were no introducer/sets entered in the crf and site was queried to review/confirm.The site considered the patient¿s history of pad and calcific disease to be a contributing factor to the event.The pi provided the following comment, "prior to index procedure, this patient already had moderate to severe calcific disease of his right external iliac artery.While no large dissection was noted in the first post-op scan, upon review of all post op scans this area's disease progressed rapidly, from an index 50% stenosis, to 60%, to finally 90% which led to treatment.I associate this with both progression of his natural disease, however expedited by microvascular intimal injury due to our index intervention.-pi." patient outcome: the event is ongoing and was reported to be treated on (b)(6) 2026 with a stent placement.The patient remains in the study.

Brand Name
LUNDERQUIST EXTRA-STIFF STRAIGHT EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK  4632
MDR Report Key24234320
Report Number3005580113-2026-00009
Device Sequence Number21379253
Product Code MIH
UDI-Device Identifier00827002314535
UDI-Public(01)00827002314535(17)300307(10)E4675122
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
Report Date (Section F) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG31453
Device Catalogue NumberTSMG-35-260-LES
Device Lot NumberE4675122
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/15/2026
Event Location Hospital
Date Report to Manufacturer01/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight73 KG
Date Report Sent to FDA02/02/2026